# SDR R61A201711050808

- Difficulty date: November 5, 2017
- Submitted: November 5, 2017
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 25,057 hours, 19,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX CHECK - CORROSION ON RT SILL PLATE BETWEEN FR 13 - 14 Z=490.0.  REMOVED AND INSTALLED NEW SILL PLATE BETWEEN FR 13-14 Z=490.0. REF SRM 51-23-05, 51-23-06, 51-41-02 PN 170-05663-003.
